# SDR W8PA960173

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING ONLY PARTIALLY ILLUMINATED.  ROWS 1 TO 10 INOPERATIVE.  REPLACED BATTERY PACK.  (X)
